Its freaking me out. what element of change caused this to suddenly happen. do medications just stop working and how is increasing the dose and increasing the dose gonna fix that if it stoppped working. why doesnt he just give her invega why wont the psychiatrist listten to reason why is he so wrong about everytihng…
I want my mom back…she is slipping into delusions…i dont know how to handle these constant crises and existential turmoil. I wish I could fix everything and no one would hurt me.
My medications frequently stop working. I wish I knew why too. It’s frustrating so I get it. Has your mom’s meds stopped or yours?
That happened to me with invega, worked like a charm for two years, started to have random episodes and boom, one mini episode ended me in a hospital for 2 months, much longer and worse than being off meds completely, what a paradox!
My moms Haldol stopped working she was getting the monthly 50 MG injection. Now she is taking a Haldol pill every evening and he’s increasing the dose of the injections. But I dont feel hopeful, and I am just gonna try and be there for my mom…I personally feel she should be put on Aristada instead. It worked better and it would reduce the tremors and side effects she has.
I heard that haldol usually stops after long years of use like 20 or 30 years, is this true?
Well she has only been on it for six years and so far it was working really well. I think its the coffee and pain/physical issues that are triggering her symptoms. Im worried she might need to see a doctor, maybe go to the local ER and see if they can help her. But I dont know if that will happen I think my mom might need to go inpatient, and possibly they can address the pain issues. But I am scared of that idea. She has diabetes, physical surgeries and metal in her legs and arms from the broken arm, and foot surgeries. I am worried she may be having a reaction to the metal that hasn’t been taken out of her arm from years back.
I’m not sure about a reaction to the metal.
Maybe someone else can touch base with you on that.
However, when your scared of in patient; it’s quite common for the hospital to be able to stabilize the person, before it becomes an emergency.
Coffee on schizophrenia is highly desirable, in my opinion.
I love coffee, the caffeine may stimulate the brain.
I’m not sure if my pain, made my symptoms worse; but I think about it and it didn’t make a difference in the voices I hear.
Personally, I’m glad Gab_B that she has you to lean on in these tough times.
Hopefully, you can contact her psychiatrist, and with your Mom’s permission, speak to her about the medication concerns you have.
Then, the three of you can decide on a medication that works the best; including for her tremors.
The tremors may be a Dopamine issue.
Maybe a Neurologist would help.
I’m sorry your Mom is going through so much.
I bet she’s thankful you’re there for her.
I also sorry she is in so much pain.
I hope you are able to resolve that as well.
sorry to hear your mum’s meds stopped working…
she is lucky to have you though… cause you know what it’s like and she has you to lean on.
I take 250mg monthly.
And two other APs.
Maybe she was on a small dose
Yep. My mom is doing better since I’ve been home I hope she is willing to try a new medication or something will work before the illness gets worse. I’m now diagnosed with schizoaffective and that makes sense to me and reduces confusion.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.